Title: Packing lambda-fold complete multipartite graphs with 4-cycles
Authors: Billington, EJ
Fu, HL
Rodger, CA
應用數學系
Department of Applied Mathematics
Issue Date: 1-Jun-2005
Abstract: A maximum packing of any lambda-fold complete multipartite graph (where there are lambda edges between any two vertices in different parts) with edge-disjoint 4- cycles is obtained and the size of each minimum leave is given. Moreover, when lambda =2, maximum 4-cycle packings are found for all possible leaves.
URI: http://dx.doi.org/10.1007/s00373-004-0601-0
http://hdl.handle.net/11536/13685
ISSN: 0911-0119
DOI: 10.1007/s00373-004-0601-0
Journal: GRAPHS AND COMBINATORICS
Volume: 21
Issue: 2
Begin Page: 169
End Page: 185
Appears in Collections:Articles


Files in This Item:

  1. 000229641500003.pdf